RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1993, Volume 95, Number 2, Pages 341–347 (Mi tmf1471)  

Scattering of clusters in quantum calogero model

M. A. Olshanetsky


Abstract: It is well known that scattering of particles in the Calogero model, which recently drew attention in connection with $c=1$ strings and integrable models in statistical mechanics, is reduced to two-particle collisions. It follows from Harish-Chandra and Gindikin–Karpelevich results, related to the harmonic analysis on simple Lie groups. Unfortunately their formulae don't work if particles form clusters in the asymptotics. We reformulate their results in a form which allows to apply them to this situation. The scattering of clusters is also factorizible, but depends on structures of constituents. In conclusion we discuss a similar problem in the deformed Calogero model related to quantum groups, which describes also interactions of excited states in the XXZ-model.

Full text: PDF file (587 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1993, 95:2, 626–631

Bibliographic databases:


Citation: M. A. Olshanetsky, “Scattering of clusters in quantum calogero model”, TMF, 95:2 (1993), 341–347; Theoret. and Math. Phys., 95:2 (1993), 626–631

Citation in format AMSBIB
\Bibitem{Ols93}
\by M.~A.~Olshanetsky
\paper Scattering of clusters in quantum calogero model
\jour TMF
\yr 1993
\vol 95
\issue 2
\pages 341--347
\mathnet{http://mi.mathnet.ru/tmf1471}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1243259}
\zmath{https://zbmath.org/?q=an:0852.35136}
\transl
\jour Theoret. and Math. Phys.
\yr 1993
\vol 95
\issue 2
\pages 626--631
\crossref{https://doi.org/10.1007/BF01017147}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993ML10100016}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1471
  • http://mi.mathnet.ru/eng/tmf/v95/i2/p341

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:148
    Full text:61
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019